# SDR AALA20110124DFW05

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 56,571 hours, 29,052 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  GEAR HANDLE WAS LOWERED AND NORMAL THREE GREEN WITH LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR SHORT SEALS AND ACCOMPLISHED NOSE LANDING GEAR STRUT REPACK.  SYSTEM GROUND CHECK NORMAL OPERATION.
